# SDR ASAA2017122623005

- Difficulty date: December 26, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 36,848 hours, 11,227 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: False Indication
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT,  THE LEFT PACK LIGHT ILLUMINATED,  EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED.  PERFORMED BITE CHECK ON PACK-ZONE TEMP CONTROLLER.  TCV FAULT SHOWED ON THE NR 1 CONTROLLER.  FAULT CLEARED UPON COMPLETION OF BITE CHECK.  RAN THE BITE CHECK AGAIN, SUCESSFUL GROUND CHECK.  OK IAW AMM 21-61-00-700-806-002.
